Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

would you stay on high blood pressure medicine,if it numbed you sexually?

I'm on a hefty dose, but I've been on less and it still numbed me down there,it really sucks but it's getting my blood pressure down,still I feel loss and I'm frustrated.I hope none of you have to be on this stuff,watch your weight like crazy!

Answer Question
 
Anonymous

Asked by Anonymous at 11:06 PM on May. 23, 2010 in Just for Fun

Answers (20)
  • i'm a very sexual person. i would do whatever i had to to get off the meds. i hate taking medicine too.
    Anonymous

    Answer by Anonymous at 11:08 PM on May. 23, 2010

  • Are there no other meds you can take? My hubby is on blood pressure meds and he's gone through several different ones over the years. If it were me I'd be talking to my Dr about switching to another one to see if that takes care of the problem.
    canadianmom1974

    Answer by canadianmom1974 at 11:10 PM on May. 23, 2010

  • I've been on 4 different ones and they all do that to me,it's very frustrating.My only option is to stop taking it for awhile until I get my fix then go back on it.I've talked to my doctor about it and she said it might screw up my blood pressure or make it worst but she did say I could get off it for awhile but I'm afraid to get off it since she said it might mess things up.
    Anonymous

    Answer by Anonymous at 11:15 PM on May. 23, 2010

  • Stay on some kind of meds or do something else to keep your bp down. Your children probably would like to have a mother. I was on blood pressure meds with no problems. It may not be the meds, it may be something else and you just think it's the meds. It's not common for women to have problems.
    Gailll

    Answer by Gailll at 11:15 PM on May. 23, 2010

  • i would be asking my doctor for different medicine...and if i could help it i wouldnt be on any meds
    Anonymous

    Answer by Anonymous at 11:16 PM on May. 23, 2010

  • Some people have problems.Most people are on a lower dose than me.I have talked to a few women about this and they said it's happening to them too.
    Anonymous

    Answer by Anonymous at 11:22 PM on May. 23, 2010

  • I would be asking my dr. for different med.... and if it could't help it , I'll still take med's wich work better.
    laygla

    Answer by laygla at 11:24 PM on May. 23, 2010

  • can i ask you... what do you take now ?
    laygla

    Answer by laygla at 11:26 PM on May. 23, 2010

  • It also screws you up with your serotonin.For me I don't feel my endorphins rush when I get exercise,maybe a little bit.My period has stopped recently,which worries me.I have told my doctor and there's nothing she can do,except she asked if I want to get a blood test to see if I'm going thru menopause,which I'm 41,she said I'm too young.
    Anonymous

    Answer by Anonymous at 11:26 PM on May. 23, 2010

  • I'm on 320 mg. of Diovan and 40 mg. of Quinapril.I'm taking some medication that perhaps is raising my blood pressure,I can't stop taking this.
    Anonymous

    Answer by Anonymous at 11:31 PM on May. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN